Alert archive / Indiana / Gale Warnings in 2011

Gale Warning 25, NWS Northern Indiana

September 4, 2011

NWS Northern Indiana issued this gale warning at Sep 4, 2011, 4:21 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Sep 5, 2011, 10:36 AM EDT
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WHUS73 KIWX 042021
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT SUN SEP 4 2011

LMZ043-046-050430-
/O.UPG.KIWX.SC.Y.0046.000000T0000Z-110906T1200Z/
/O.NEW.KIWX.GL.W.0025.110904T2021Z-110905T1500Z/
/O.NEW.KIWX.SC.Y.0047.110905T1500Z-110906T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
421 PM EDT SUN SEP 4 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS UPGRADED THE
SMALL CRAFT ADVISORY TO A GALE WARNING...WHICH IS IN EFFECT UNTIL
11 AM EDT MONDAY. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM
11 AM MONDAY TO 8 AM EDT TUESDAY.

* WINDS: NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS
  WITH A FEW GUSTS TO 35 KNOTS...MAINLY OVERNIGHT...THEN VEERING
  NORTHEAST 10 TO 15 KNOTS MONDAY NIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT... 10 TO 14 FEET LABOR
  DAY... THEN SUBSIDING TO 6 TO 10 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
374 
WHUS73 KIWX 050223
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EDT SUN SEP 4 2011

LMZ043-046-051030-
/O.CON.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/
/O.CON.KIWX.SC.Y.0047.110905T1500Z-110906T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1023 PM EDT SUN SEP 4 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 AM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT
TUESDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 
  KNOTS WITH A FEW GUSTS TO 35 KNOTS...MAINLY OVERNIGHT...THEN 
  VEERING NORTHEAST 10 TO 15 KNOTS MONDAY NIGHT. 

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT... 10 TO 14 FEET LABOR 
  DAY... THEN SUBSIDING TO 6 TO 10 FEET MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
409 
WHUS73 KIWX 050914
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 AM EDT MON SEP 5 2011

LMZ043-046-051715-
/O.CON.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/
/O.EXT.KIWX.SC.Y.0047.110905T1500Z-110907T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
514 AM EDT MON SEP 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL
11 AM EDT THIS MORNING. 

* WINDS: NORTH WINDS WILL CONTINUE GUSTING ABOVE GALE FORCE EARLY
  THIS MORNING. WINDS WILL BECOME NORTHEAST TONIGHT AT 15 TO 25
  KNOTS AND THEN DIMINISH TO 10 TO 15 KNOTS ON TUESDAY. 

* WAVES: 10 TO 14 FEET TODAY... GRADUALLY SUBSIDING TONIGHT AND
  TUESDAY TO LESS THAN 4 FEET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
144 
WHUS73 KIWX 051436
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT MON SEP 5 2011

LMZ043-046-052245-
/O.CAN.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/
/O.EXT.KIWX.SC.Y.0047.110905T1436Z-110907T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 AM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
8 AM EDT WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS WILL CONTINUE INTO THIS AFTERNOON. WINDS WILL BECOME
  NORTHEAST TONIGHT AT 10 TO 20 KNOTS AND THEN DIMINISH TO 10 TO
  15 KNOTS ON TUESDAY.

* WAVES: 8 TO 14 FEET TODAY WITH THE HIGHEST WAVES ALONG THE
  INDIANA SHORE LINE... GRADUALLY SUBSIDING TONIGHT AND TUESDAY
  TO LESS THAN 4 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Sep 4, 3:49 PM EDT, 32 minutes earlier.

Area forecast discussion, Sep 4, 3:49 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT SUN SEP 4 2011

.SHORT TERM...
TONIGHT THROUGH MONDAY NIGHT.

COLD FRONT CONTINUES TO MOVE THROUGH THE AREA...PRESENTLY DEPICTED
NICELY ON RADAR WITH PRECIPITATION FROM ROUGHLY MARION INDIANA TO
SOUTH OF HILLSDALE MI. A THIN AREA IN THE CLOUD COVER OVER NE
INDIANA AND NW OHIO HAS ALLOWED FOR SFC BASED LI'S TO DROP INTO THE
-1 TO -3 C RANGE. THIS HAS RESULTED IN A FEW OF THE SHOWERS
INTENSIFYING AND PRODUCING A FEW LIGHTNING STRIKES ACROSS THE SAME
AREA. ADDITIONAL SHOWERS WERE TRYING TO DEVELOP AHEAD OF THE FRONT
IN YET ANOTHER SMALL POCKET OF INCREASED INSTABILITY FROM CELINA TO
NORTH OF LIMA OHIO. WILL GO WITH PRE 1ST PERIOD WORDING IN ZONES
WITH BULK OF ACTIVITY LIKELY EXITING BY 00Z MON.

LOWER DEWPTS WERE WORKING IN AS WAS COLDER AIR ALOFT WITH LARGE BUT
BROKEN FIELD OF CAA CLOUD COVER ACROSS MUCH OF WISCONSIN...INTO
NORTHERN ILLINOIS. DO EXPECT SOME OF THIS TO BREAK UP WITH LOSS OF
HEATING. HOWEVER...STRATUS DECK WILL LIKELY DEVELOP AND LEAVE MUCH
OF THE AREA WITH PARTLY TO MOSTLY CLOUDY SKIES. TEMPS WILL FALL OFF
INTO THE 50S WITH CLOUD COVER HELPING KEEP THEM UP SOMEWHAT. DID
MAINTAIN CHANCE OF LAKE EFFECT SHOWERS LATER THIS EVENING INTO THE
OVERNIGHT HOURS AS DELTA T'S INCREASE INTO THE UPPER TEENS.

ON MONDAY INTO MONDAY NIGHT...WINDS WILL EVENTUALLY BECOME MORE
NORTHERLY AND NE WITH TIME...ALLOWING ANY LAKE EFFECT CLOUD COVER TO
DISSIPATE OR SHIFT WESTWARD. HEATING WILL TAKE PLACE AND GIVEN COLD
TEMPS ALOFT...WILL SEE CU DEVELOPMENT IN THE AFTERNOON. A WEAK
DISTURBANCE WILL PASS TO THE NORTH AND COLDEST AIR ALOFT ACROSS THE
NORTH MAY ALLOW FOR A FEW LIGHT SHOWERS OR SPRINKLES...ALREADY
HANDLED WELL BY GRIDS. HIGHS WILL ONLY BE IN THE 60S WITH LOWS
MONDAY NIGHT DROPPING BACK INTO THE UPPER 40S TO LOWER 50S.

&&

.LONG TERM...

TUESDAY THROUGH SUNDAY

BLOCKING PATTERN WILL DOMINATE THE EXTENDED PERIOD WITH MASSIVE
WESTERN NOAM RIDGING EXPECTED. KATIA AND LEE WILL HELP IN SUSTAINING
THE BLOCKED PATTERN BY SUPPORTING EASTERN NOAM NEGATIVE MID LEVEL
HEIGHT ANOMALIES. ONGOING DIGGING TROUGH OVER THE GREAT LAKES WILL
SHIFT QUICKLY EAST AND MAY PARTIALLY PHASE WITH LEE REMNANTS.
CERTAINLY DO NOT LIKE THE 00Z GEM AND 12Z NAM SOLUTIONS OF LONG WAVE
TROUGH PHASING WITH LEE...WHICH QUICKLY GRABS LEE REMNANTS AND
SHIFTS THIS SYSTEM EAST. THIS IS LIKELY DUE TO MUCH TOO AGGRESSIVE
CAA BELOW THE H5 GREAT LAKES TROUGH...AS H85 THERMAL FIELDS ARE 2-3C
COLDER THAN ALL OTHER MODELS IN THE GREAT LAKES. HENCE...WILL
CONTINUE TO SIDE WITH A 12Z GFS/00Z ECMWF/AND 12Z GEM
SOLUTION...WHICH ENCOMPASSES THERMAL/MOMENTUM CONCERNS AT THIS TIME.

THUR-SAT...SEASONAL CONDITIONS FORECAST WITH OVERALL BLOCKED FLOW. LEE
REMNANTS CONTINUE TO BE PROGGED INTO THE AREA SUPPORTING A CLOSED UPPER
LOW. GIVEN THE TROPICAL NATURE OF THIS SYSTEM WITH AMPLE LL MOISTURE
PRESENT AND BLOCKED FLOW LIKELY SUPPORTING SYSTEM TRAJECTORIES INTO
THE OH VALLEY...HAVE MAINTAINED INCREASED CLOUDS OVER THE SE THUR-FRI
WITH A LOW CHANCE POP MENTION FOR POTENTIAL INFLUENCE FROM THIS
SYSTEM...WHICH CONTINUES TO HAVE THE SUPPORT FROM SEVERAL SOURCES OF
GUIDANCE. RETAINED PREVIOUS WIDESPREAD POPS FOR CONSISTENCY
SAKE...ALTHOUGH BEST CHANCE FOR RAIN WILL BE IN THE SE HALF...GIVEN
DRY NORTHERLY FLOW/TRACK UNCERTAINTY/AND HIGHEST CLUSTERING OF UPPER
LEVEL LOW CENTER TRACKS AND QPF. AIRMASS MODIFICATION WILL SUPPORT A
SLOW WARMING TREND INTO THURSDAY WITH H85 TEMPS RISING TO AROUND
12C...ALTHOUGH REMAINED CONSERVATIVE PER HIGHS THUR-FRI /ESP SE/
GIVEN POTENTIAL CLOSED UPPER LOW/LEE INFLUENCE...WITH PRECIP CHANCES
AND CLOUD POTENTIAL. OPTED TO RETAIN A DRY FORECAST PER SATURDAY
GIVEN CONTINUED LOW CONFIDENCE IN UPPER LOW LOCATION...TRENDING MORE
TOWARD CLIMO ATTM.

SUN...UPPER LOW TRACK AND LOCATION WILL REMAIN A LARGE UNKNOWN FOR
THE NEXT SEVERAL MODEL RUNS. IN ADDITION...ACTIVE NORTHERN STREAM
RIDGE PERIPHERY FLOW IS PROGGED TO SUPPORT LOWER HEIGHTS INTO THE NE
CONUS IN MEAN GEFS PROGS...GIVEN RIDGE TOPPING DISTURBANCES AND
THEIR REFLECTED LL THERMAL ADVECTION INFLUENCES. UNTIL THEN...LOW
CONFIDENCE WILL REMAIN IN THE LATE EXTENDED PERIOD. OPTED TO SIDE
TOWARD THE WARM SIDE OF CLIMO GIVEN CONSENSUS PROGGED THERMAL
FIELDS...WITH NO WX MENTION ATTM.

&&

.AVIATION...
MVFR CIGS EXPECTED TO PERSIST THROUGH MUCH OF THE PERIOD AT KSBN
WITH DEPARTURE OF FRONTAL RELATED LOW CLOUDS AS WELL AS UPSTREAM
MSTR FROM CAA AND LAKE CONTRIBUTION. AT KFWA...CONDITIONS WILL
LIKELY IMPROVE OVERNIGHT AS DRIER AIR WORKS IN. WITH LOSS OF
THICKER CLOUD COVER AND RECENT RAINFALL...COULD BE PATCHY FOG AT
BOTH SPOTS WITH KFWA SEEING BEST CHANCE WITH PARTIAL
CLEARING/THINNING. HAVE ADDED TEMPO AT KFWA LATER TONIGHT FOR MVFR
FOG.

FLGT CONDITIONS WILL IMPROVE DURING THE DAY MONDAY AS DRIER AIR
WORKS IN AND FLOW BECOMES MORE N AND NE PUSHING LAKE EFFECT CLOUD
COVER WEST OF TAF SITES.

&&

.MARINE...
INCREASING NORTHWESTERLY WINDS WILL VEER MORE NORTHERLY WITH TIME
LATER TONIGHT INTO MONDAY AND THEN NE. BUOY OFF COOK NUCLEAR PLANT
SHOWING SOLID 4 TO 5 FOOT WAVES AND THESE SHOULD CONTINUE TO
INCREASE TONIGHT WITH CONTINUED NW FLOW AS WINDS GUST TO 25 TO 30
KNOTS. POTENTIAL FOR GALE FORCE GUSTS NOT OVERLY IMPRESSIVE WITH
LOCAL WRF THE ONLY MODEL HINTING AT WINDS THIS HIGH AND ONLY FOR
TONIGHT. AFTER COORDINATION WITH MARINE OFFICES WILL HOIST GALE
WARNING INTO MONDAY MORNING. WILL LET SCA CONTINUE BEYOND THE 15Z
MONDAY WINDOW GIVEN CONTINUED WAVE ACTION AND WINDS STILL IN THE
20 TO 25 KT RANGE.

DANGEROUS CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE
HOLIDAY WEEKEND ALONG THE LAKE SHORE AREAS WITH RIP CURRENTS
ANTICIPATED TO PERSIST. SWIMMING WOULD NOT BE ADVISED WITH OFFICIALS IN
INDIANA DUNES ALREADY CLOSING BEACHES DUE TO STRONG RIP CURRENT
ACTIVITY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 11 AM EDT MONDAY FOR LMZ043-046. SMALL
CRAFT ADVISORY 11 AM MONDAY UNTIL 8 AM EDT TUESDAY FOR LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...JC
AVIATION...FISHER
Hazardous weather outlook, Sep 4, 5:29 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT SUN SEP 4 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-051000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT SUN SEP 4 2011 /429 AM CDT SUN SEP 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-051000-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
529 AM EDT SUN SEP 4 2011 /429 AM CDT SUN SEP 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE
MICHIGAN SHORELINE TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS
ALSO IN EFFECT FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE
MICHIGAN SHORELINE MONDAY THROUGH WEDNESDAY MORNING. A SMALL CRAFT
ADVISORY IS ALSO IN EFFECT FOR THE NEARSHORE WATERS OF SOUTHEAST
LAKE MICHIGAN FROM SUNDAY MORNING THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Sep 4, 11:25 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1125 AM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 SW BREMS              41.32N  86.74W
09/03/2011                   STARKE             IN   911 CALL CENTER

            TREES DOWN AT THE INTERSECTION OF STATE ROADS 39 AND 8

&&

EVENT NUMBER IWX1101396

JC
Local storm report, Sep 4, 11:39 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1139 AM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     4 S MIDDLEBURY          41.62N  85.71W
09/03/2011                   ELKHART            IN   COUNTY OFFICIAL

            LARGE TREE DOWN ONTO A VAN NEAR INTERSECTION OF STATE
            ROUTE 13 AND COUNTY ROAD 26. NO INJURIES.

&&

EVENT NUMBER IWX1101397

FISHER
Local storm report, Sep 4, 12:49 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     3 WNW HONEYVILLE        41.61N  85.66W
09/03/2011                   LAGRANGE           IN   COUNTY OFFICIAL

            TREES DOWN ON THE ELKHART AND LAGRANGE COUNTY LINE...
            BETWEEN COUNTY ROADS 28 AND 32.

&&

EVENT NUMBER IWX1101398

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:22 PM EDTSpecial Weather StatementIWXKosciusko23 min
Sep 3, 8:25 PM EDTSpecial Weather StatementIWXCass, Miami35 min
Sep 3, 9:02 PM EDTSpecial Weather StatementIWXFulton, Kosciusko, Marshall, Miami, Wabash58 min
Sep 3, 9:06 PM EDTSpecial Weather StatementIWXAllen, DeKalb54 min
Sep 3, 11:12 PM EDTSpecial Weather StatementIWXWabash33 min
Sep 3, 11:28 PM EDTSpecial Weather StatementIWXJay32 min
Sep 4, 4:21 PM EDTSmall Craft AdvisoryIWX5 days
Sep 3, 9:55 PM EDTSpecial Weather StatementIWXPutnam35 min
Sep 4, 12:29 AM EDTSpecial Weather StatementIWXVan Wert31 min

Nearby

Gale Warnings in Indiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.